Suggest medication for stomach ache while suffering from diarrhea
Get your stool examined.
Thanks for writing your query.
After reading your post, it seems that your symptoms might be due to infection of the gastrointestinal tract.
I would advise that you should get your stool examined to know the cause of infection.
You can take an antibiotic like Ciprofloxacin 500 mg twice daily along with Metronidazole and Omeprazole and a probiotic preparation for relief from your symptoms.
Eat light meals prepared under hygienic conditions. Maintain your hydration.
Further medical management can be planned according to the reports of the above-mentioned investigation and clinical evaluation by your doctor.
I hope this is helpful to you.
Dr. R.A. Singh, Emergency Medicine Specialist
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Stomach ache no diarrhea or vomiting
- Stomach ache diarrhea nausea
- Slendertone stomach ache diarrhea
- Diarrhea without stomach ache
- Congestion stomach ache diarrhea
- Suffers stomach ache suggested intestine problem having pain suggest medication
- Diarrhea fevor stomach ach
- Stomach ache and diarrhea for a week
- Chills stomach ache diarrhea
- Fever stomach ache diarrhea